Vol. 8, No. 5, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 8, No. 5, 2015

A simplification of grid equivalence
721–734

Nancy Scherich

A permutation test for three-dimensional rotation data
735–744

Daniel Bero and Melissa Bingham

Power values of the product of the Euler function and the sum of divisors function
745–748

Luis Elesban Santos Cruz and Florian Luca

On the cardinality of infinite symmetric groups
749–751

Matt Getzen

Adjacency matrices of zero-divisor graphs of integers modulo $n$
753–761

Matthew Young

Expected maximum vertex valence in pairs of polygonal triangulations
763–770

Timothy Chu and Sean Cleary

Generalizations of Pappus' centroid theorem via Stokes' theorem
771–785

Cole Adams, Stephen Lovett and Matthew McMillan

A numerical investigation of level sets of extremal Sobolev functions
787–799

Stefan Juhnke and Jesse Ratzkin

Coalitions and cliques in the school choice problem
801–823

Sinan Aksoy, Adam Azzam, Chaya Coppersmith, Julie Glass, Gizem Karaali, Xueying Zhao and Xinjing Zhu

The chromatic polynomials of signed Petersen graphs
825–831

Matthias Beck, Erika Meza, Bryan Nevarez, Alana Shine and Michael Young

Domino tilings of Aztec diamonds, Baxter permutations, and snow leopard permutations
833–858

Benjamin Caffrey, Eric S. Egge, Gregory Michel, Kailee Rubin and Jonathan Ver Steegh

The Weibull distribution and Benford's law
859–874

Victoria Cuff, Allison Lewis and Steven J. Miller

Differentiation properties of the perimeter-to-area ratio for finitely many overlapped unit squares
875–891

Paul D. Humke, Cameron Marcott, Bjorn Mellem and Cole Stiegler

On the Levi graph of point-line configurations
893–900

Jessica Hauschild, Jazmin Ortiz and Oscar Vega